# SDR CALA2021120102199

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 141N83222
- Condition: None
- Location: Sta 295-430
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NRC# 9287273: SUPPORT TASK- MAIN CABI N STA 295-430 LBL65 CREASE BEAM ANGLE HAS ELONGATED AND OVERSIZE D ATTACHMENT HOLES.
